Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nathaniel

POST ACCUTANE DILEMA

Recommended Posts

So its almost been a year since I finished my 5 month course of Accutane. Im 18 I weigh 130 pounds, I was on 30mg a day for 5 months. My skin was amazing for about 7 months, then acne slowly starting creeping back up on me. However it was easy to control.

HOWEVER, now I am breaking out ALL the time. I get pimples on my neck and chest ( could be ingrown hairs as i shave these areas) Flare ups are worst on my chin, cheeks, and jawline. Its getting out of control. Should I be going back to a derm for Accutane ( which scares me to put that in my body for a second time ) or do I try one of Cliniques systems?

Please help.

Share this post


Link to post
Share on other sites

moved to the accutane posts. you'll get more people who are familiar with what you are talking about and more able to help you in this section than you would in the one you posted it in.

Share this post


Link to post
Share on other sites

i'm not a fan of clinques systems, they never really did anything for me. I would go back to the derm, i heard topicals work better after accutane, so maybe try them first, if not then maybe accutane again. That's what i'll do if mine comes back. Also your originally dose was low for your bodyweight and time, you wouldnt of hit the cumulative dose of 120-150mg which puts you at the best chance of permanent remission.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×